# SDR C2XA03TY066

- Difficulty date: May 17, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 7,601 hours, 5,442 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION THE OMEGA BEAM BETWEEN FR20 AND 23 WAS FOUND CORRODED IN SEVERAL PLACES.  MAINTENANCE CUT OUT THE DAMAGED AREAS, FABRICATED AND INSTALLED ANGLES, SHIMS, FILLER AND PLATE IAW EMB-135/145 SRM 53-21-10.  THE REPAIR WAS SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
